MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0253-7613.140598

Медицинская библиотека · Indian journal of pharmacology · 2014

Steven's Johnson syndrome with toxic epidermal necrolysis due to thalidomide in a case of multiple myeloma.

Das Anupam, Sil Amrita, Mishra Vivek, Das Nilay Kanti

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Thalidomide developed in 1954 for morning sickness had proven to be a teratogen and hence was withdrawn from market. Resurgence of thalidomide began as an immunomodulator when it was shown to be effective in the management of multiple myeloma and many conditions like erythema nodosum leprosum, graft versus host disease, recurrent aphthous ulcers etc. We report a case of Stevens Johnson syndrome-toxic epidermal necrolysis developing in an elderly male who was prescribed thalidomide after being diagnosed with multiple myeloma.

Для цитирования: Das Anupam, Sil Amrita, Mishra Vivek, Das Nilay Kanti. Steven's Johnson syndrome with toxic epidermal necrolysis due to thalidomide in a case of multiple myeloma.. Indian journal of pharmacology. 2014. DOI: 10.4103/0253-7613.140598.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.